# SDR FDEA200812225260

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,933 hours, 12,798 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: AYG70505507
- Part serial: EFS22752
- Condition: Malfunctioned
- Location: Mlg
- Part time: 45,411 hours, 10,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR FAILED TO RETRACT ON TAKEOFF.  AFT CYCLING GEAR IAW QRH GEAR AGAIN REMAINED EXTENDED APPROXIMATELY 3-4 MINUTES LATER WITH NO CREW ACTION GEAR RETRACTED ON ITS OWN.  HYD NORMAL.  ALTITUDE APPROX  26000 AND 230 KTS WHEN RETRACTION FINALLY OCCURED.  R/I LANDING GEAR SELECTOR VALVE AND LEAK CK'D OK PER  MM 32-31-20-4.
